MAUDE Adverse Event Report: BMC MEDICAL CO., LTD Stratus 5 Oxygen Concentrator; GENERATOR,OXYGEN,PORTABLE

BMC MEDICAL CO., LTD Stratus 5 Oxygen Concentrator; GENERATOR,OXYGEN,PORTABLE
Model Number STR1005
Medical Device Problem Codes Overheating of Device (1437); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Death
Event or Problem Description
3b medical, inc.Dba react health was contacted by a durable medical equipment (dme) provider advising that a patient had passed away while using a luna g3 apap device.The dme had been contacted by the patient's rehabilitation facility requesting assistance with obtaining the device¿s electronic data for review as part of their investigation.According to the dme, the patient had been using this device for about a year, along with a resmed airfit f20 full face mask (large).The patient was not using the cpap as a life-supporting device.On the day that the patient passed away, the facility advised that there were no abnormalities as far as treatments, medication administration, nor were there any abnormal manifestations of his physical symptoms.The rehabilitation facility confirmed that the mask was on the patient on the night of (b)(6) 2025 and into the morning of (b)(6) 2025, however the facility could not confirm whether or not the device was powered on.The patient was not transported to the hospital for treatment.Ems was contacted and they pronounced his death at the facility.The dme downloaded the device¿s sd card and provided the results to 3b, who in turn provided the information to the device manufacturer for analysis.3b and the manufacturer were also able to download the device's data from react health connect and confirmed that the data sets matched.Upon review of the data, it was determined that the device was last used on (b)(6) 2025 ¿ two days prior to the patient¿s death.It was confirmed that the device was not powered on and in use when the patient died.The facility¿s director of nursing later advised 3b that the incident is still under investigation.The device has been returned to the manufacturer for an evaluation.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
Information from the initial medwatch report ¿ 3b medical, inc.Dba react health was contacted by a durable medical equipment (dme) provider advising that a patient had passed away while using a luna g3 apap device.The dme had been contacted by the patient's rehabilitation facility requesting assistance with obtaining the device¿s electronic data for review as part of their investigation.According to the dme, the patient had been using this device for about a year, along with a resmed airfit f20 full face mask (large).The patient was not using the cpap as a life-supporting device.On the day that the patient passed away, the facility advised that there were no abnormalities as far as treatments, medication administration, nor were there any abnormal manifestations of his physical symptoms.The rehabilitation facility confirmed that the mask was on the patient on the night of (b)(6) 2025 and into the morning of (b)(6) 2025, however the facility could not confirm whether or not the device was powered on.The patient was not transported to the hospital for treatment.Ems was contacted and they pronounced his death at the facility.The dme downloaded the device¿s sd card and provided the results to 3b, who in turn provided the information to the device manufacturer for analysis.3b and the manufacturer were also able to download the device's data from react health connect and confirmed that the data sets matched.Upon review of the data, it was determined that the device was last used on (b)(6) 2025 ¿ two days prior to the patient¿s death.It was confirmed that the device was not powered on and in use when the patient died.The facility¿s director of nursing later advised 3b that the incident is still under investigation.The device has been returned to the manufacturer for an evaluation.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.New information for supplemental medwatch report 001 ¿ f10: the device was returned to the manufacturer, bmc medical co., ltd (¿bmc¿), for an evaluation.Bmc advised 3b medical, inc.(dba react health) that the device was found to meet specifications.No abnormalities were observed.The device¿s electronic records were further analyzed.Bmc noted that the device was last used last used at 23:02:14 on (b)(6) 2025.After operating for only 19 seconds, it was manually powered off and was never activated again for treatment.Bmc confirmed that the device's sd card data was consistent with the device¿s onboard storage data.The evidence supports that the device was not powered on and in use at the time of the patient¿s death.Bmc performed a review of the device's manufacturing records which showed all requirements were met.Final test specifications were acceptable.No non-conformities or anomalies were found related to this complaint when reviewing the device history record.Trend analysis and risk analysis were considered acceptable.Based on the available information, bmc believes that the patient's passing in the reported event is unrelated to the device.The cause of the patient¿s death could not be determined.

Brand Name
Stratus 5 Oxygen Concentrator
Common Device Name
GENERATOR,OXYGEN,PORTABLE
Manufacturer (Section D)
BMC MEDICAL CO., LTD
room 10, 17f, building 4
huiya plaza, no.16 lize road
fengtai district, beijing 10007 3
CH  100073
Manufacturer (Section G)
SYSMED(CHINA)CO.,LTD
no. 299, baita third street
hunnan district
shenyang, liaoning 11016 9
CH   110169
Manufacturer Contact
sysmed(china) ltd
no. 299, baita third street
hunnan district
shenyang, liaoning 11016-9
CH   110169
MDR Report Key24212268
Report Number3009096682-2026-00001
Device Sequence Number9809687
Product Code CAW
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K172234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2026
Report Date (Section F) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTR1005
Device Catalogue NumberSTR1005
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age33 MO
Event Location Nursing Home
Date Report to Manufacturer02/26/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer12/31/2025
08/06/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/26/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Death;
Patient Age72 YR
Patient SexFemale
Patient Weight176 LB
Patient RaceWhite
Date Report Sent to FDA02/26/2026